American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A38) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Barbara Lee Keyfitz, Allen M. Tesdall, Kevin R. Payne and Nedyu I. Popivanov. The sonic line as a free boundary. Quart. Appl. Math. 71 (2013) 119-133. MR 3075538.
Abstract, references, and article information
View Article: PDF

[2] L. L. Campbell. Fourier transforms which are asymptotically Cauchy densities. Quart. Appl. Math. 45 (1987) 93-95. MR 885171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia